# SDR AALA2018080119029

- Difficulty date: July 27, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 15,326 hours, 5,995 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, RECEIVED A HYDRAULIC YELLOW LOW QUANTITY MESSAGE,  FOLLOWED BY A HYDRAULIC YELLOW LOW PRESSURE ECAM MESSAGE.  AN EMERGENCY WAS DECLARED, AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED MIDDLE PRESSURE LINE IN THE NR 2 ENGINE NACELLE AND PERFORMED A SATISFACTORY OPS CHECK IAW AMM 29-13-49.
